Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the numerical evaluation of Cauchy principal values of integrals.


Author: I. M. Longman
Journal: Math. Comp. 12 (1958), 205-207
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0100356-7
MathSciNet review: 0100356
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Lamb, ``On the propagation of tremors over the surface of an elastic solid,'' Roy. Soc. London, Phil. Trans., ser. A, v. 203, 1904.
  • [2] C. L. Pekeris, The seismic surface pulse, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 469–480. MR 0072002
  • [3] NBS Applied Mathematics Series, 37, Tables of Functions and of Zeros of Functions, U. S. Gov. Printing Office, Washington, D. C., 1954. [MTAC, v. 10, 1956, Rev. 104, p. 249-250.]
  • [4] P. Davis and P. Rabinowitz, Abscissas and weights for Gaussian quadratures of high order, J. Res. Nat. Bur. Standards 56 (1956), 35–37. MR 0076463, https://doi.org/10.6028/jres.056.005

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0100356-7
Article copyright: © Copyright 1958 American Mathematical Society